Oct 18, 2009
How long after my initial injection will I begin to experience the typical side effects?
| Response from Dr. McGovern
The onset of your symptoms will be influenced by which drug you are taking.
After pegylated interferon alfa 2b (PegIntron) the side effects are usually within hours because it is rapidly absorbed to a early peak and then begins to decline.
After Pegasys, the peak onset of symptoms may come about 48 to 72 hours later because the absorption peak is later and the decline in drug is slower.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.